# SDR DL757990257

- Difficulty date: February 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N663DN
- Make and model: Boeing 757232
- Aircraft serial: 24992
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N36914
- Condition: Gouged
- Location: Bs 681
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN, FS 681 STRG 19L, REPAIR FOR SKIN GOUGES.  THE FUSELAGE SKIN WAS FOUND GOUGED ON THE UPPER SKIN AT THE STRINGER 19L SKIN LAP SPLICE AT FS 681.  THE DAMAGED AREA OF SKIN WAS CUT OUT AND REPAIRED WITH AN EXTERNAL ALUMINUM DOUBLER PER ER/A 366611-14, REV A.
